# SDR DL72S972694

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: 65175186
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE TORQUE BOX INSPECTIONS PER B727 S/B 53-0129 AS MANDATED BY AD 94-07-08, THE FS 1273 BEAM AND GUSSET WERE FOUND CRACKED.  THE DAMAGE PARTS WERE REPLACED PER THE S/B AND DOCUMENTED PER ER/A 363483-14AD.
